Previous |  Up |  Next


Title: On oscillatory solutions of differential inequalities (English)
Author: Bartušek, Miroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 42
Issue: 1
Year: 1992
Pages: 45-52
Category: math
MSC: 34A40
MSC: 34C10
idZBL: Zbl 0756.34033
idMR: MR1152168
DOI: 10.21136/CMJ.1992.128305
Date available: 2009-09-24T09:16:49Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] M. Bartušek: On Properties of Oscillatory Solutions of Non-linear Differential Equations of the $n$-th Order..Diff. Equat. and Their Appl., Equadiff 6, Lecture Notes Math. vol. 1192, Berlin, 1985, pp. 107–113.
Reference: [2] M. Bartušek: O svostvah koleblwihs rexeni obyknovennyh differencialnyh neravenstv i uravneni.Diff. Urav. 23 (1987), 187–191.
Reference: [3] T. A. Čanturia: On Singular Solutions of Nonlinear Systems of Ordinary Differential Equations.Coloq. Math. Soc. J. Bolyai, 15. Diff. Equations, Hungary, 1975. MR 0591720
Reference: [4] T. A. Qanturi: Ob oscillacionnyh svostvah sistem nelinenyh obyknovennyh differencialnyh uravneni.Trudy In-ta prikl. mat. Tbiliss. un-ta 14 (1983), 163–204.
Reference: [5] U. Elias: Oscillatory Solutions and Extremal Points for a Linear Differential Equation.Arch. Ratio. Mech. and Anal. 71 (1979), 177–198. Zbl 0412.34016, MR 0525223
Reference: [6] B. Fiedler: Discrete Ljapunov functionals and $\omega $-limit sets.Stochastische Math. Modelle, Univ. Heidelberg, Sonderforschungsbereich 123, 1987.


Files Size Format View
CzechMathJ_42-1992-1_8.pdf 734.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo